• Lost erection, feel useless

    1385983706
    Ste [sign in to see picture]
    • Rank: Major
    • Posts: 96
    • Joined: 15 Mar 2012

    Saw doc today, he seems to think caused by recent large increase in Gabapentin, has reduced it back down (will cause more pain) but should resolve the ED in around 7-14 days.

    1385984640
    coffee2sugars [sign in to see picture]
    • Rank: Captain
    • Posts: 43
    • Joined: 30 Nov 2010

    Wishing you well buddy.

    Good luck

    1386000444
    Fluffbags [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2219
    • Joined: 18 Oct 2011

    Goes to show how easily medication can play havoc with our sex lifes. I took SSRI anti depressants for a year as they were supposed to help my fibromyalgia pain. I cannot remember them changing my pain much but I just trusted that the doc knew what he was doing. For that year I reeeeally struggled to orgasm. Even on my own. I just felt....numb! I did not associate it with the medication for a while (Hence the year of taking them) but about 2/3 months after coming off them, my orgasm and sensation returned. Almost. I ended up with a bit of a mental association that every time my partner would try to please me, it would fail and that build up a lot of feelings of failure and that I was just too difficult, so even today, a few years later, I still get that mental block. Especially if anything is off, like I feel less horny than usual, or I am feeling a bit tired and then I cannot "perform" due to the mental association. Bah! Luckily this happens only like 20% of the time nowadays, so we still have lots of fun.

    I will never take SSRI's again though.

    They also had the same effect on one of my male friends. He went to the doc as he was feeling depression and they gave him pills and within a week, he could not get his erection. Luckily for him, he knew right away it was the pills and stopped them straight away. He commented that he went to the doc for depression and they took away his one last ability to have fun..fuck that ...he said!

    However, they do not have that effect on everyone and if you need to take them then it is best you take them for your overall health than suffer without help.

    1386007363
    Ste [sign in to see picture]
    • Rank: Major
    • Posts: 96
    • Joined: 15 Mar 2012

    +1 Fluffly. A lot of my chronic pain is quite similar to Fibromyalgia pain so big hugs there.

    Was on SSRI's some years back and they can really fuck you around - came off mine myself and made it very clear to all doctors since I have no intentions of taking them - would rather suffer depression than the side effects they can cause.

    Explained to my doc today I wanted this whole thing resolving quickly before any psychological factors could compound the matter further.

    1386012496
    Little Strummer Boy [sign in to see picture]
    • Rank: Major General
    • Posts: 443
    • Joined: 24 Dec 2012

    Hope everything goes well for you. It can be difficult to deal with, and hopefully its just a short term thing.

    Post a reply to this thread

    Please sign in to post messages to the forum.